# SDR MALA976431

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 425
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 531706
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FI STOP LIGHT OPEN ILLUMINATED.  RETURNED TO MSP.  AFTER LANDING FI STOP LIGHT DIDN'T ILLUMINATE, PULLED KNOB.  LIGHT ILLUMINATED WHEN PARKED.  MAINTENANCE REPAIRED WIRE DG605-22 IN RIGHT MLG, REPLACED CONTROL QUADRANT AND LH PDU.  PERFORMED OPS AND FUNCTIONAL CHECKS IAW SAAB AMM 76-10-60-5.
